Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Blood in stool, bloated stomach and pain near rectum. What should i do?

DOCTOR OF THE MONTH - Jun 2015
Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Question
Hi i am 29 male , I get blood in my stool and some times white fuzz in my stool too and i feel bloating stomach and gaseous , and some days i have pain near my rectum. what should i do ?
Posted Sat, 23 Nov 2013 in Abdominal Pain
 
 
Answered by Dr. Polash Sannigrahi 54 minutes later
Brief Answer: Infection/ inflammation in Gastrointestinal tract Detailed Answer: Hello, Thanks for your query. The symptoms as mentioned in your post is attributed to either infection or inflammation in the Gastrointestinal tract. Presenting with such symptoms, I usually treat my patients with: 1. Tablet Pantoprazole 20 mg twice daily (to be taken half an hour before food) 2. Anti spasmodics like Dicyclomine preparation twice daily (to be taken after food). 3. Antibiotics like Ofloxacin+Ornidazole preparation twice daily (to be taken after food) And it is also needed that you take certain precautions regarding your diet & lifestyle, such as: 1. Take soft, plain, non-spicy foods 2. Drink lots of water to maintain adequate hydration 3. Avoid fast foods & gas producing food products like cabbage, etc. 4. Avoid smoking & alcohol. 5. Keep away stress, think positive. 6. Exercise regularly & practice meditation. If symptoms still persist, it will be better to consult a Gastroenterologist & get a proper physical examination done to find out the exact cause. Investigations like complete blood count, stool examination, Colonoscopy & Ultrasound scan of abdomen will be helpful in detecting any pathological cause for the symptoms. There is no need to worry, you will be fine. Please let me know if I can clarify further. Wishing a good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: Blood in stool, bloated stomach and pain near rectum. What should i do? 2 hours later
Previously my doctor had Prescribed below mentioned Medication . which worked should i try them again ? Since my Family doctor is out of Town . Blood in stool happens some time and white fuzz too , should i go for any tests to look for root cause of problem , since it repeats every 2 or 3 months . Ranbaxy Zifexim Razo 20 Rinifol Cyclopam
 
 
Answered by Dr. Polash Sannigrahi 30 hours later
Brief Answer: Kindly view the details Detailed Answer: Hello, Thanks for your follow up query. 1. Ranbaxy Zifexim is an antibiotic combination of Ofloxacin & Cefixime. It is indicated in case of Gastrointestinal infections 2. Razo 20 is an antacid, which prevents excessive acid formation in stomach. 3. Rinifol contains lactobacillus and multivitamins, which helps in the process of absorption of food & strengthens the Gastrointestinal tract. 4. Cyclopam is a combination of an anti spasmodic agent (Dicyclomine) & analgesic (Paracetamol). It provides relief from spasmodic abdominal pain. So, they can be taken as advised by your Doctor. If you still find difficulty, then kindly get the investigations as mentioned in my previous answer, for detecting any pathological cause for the symptoms. Wishing you a Good Health. Please let me know if I need to clarify further. Take care.
Above answer was peer-reviewed by
 
Follow-up: Blood in stool, bloated stomach and pain near rectum. What should i do? 13 hours later
Hi Doctor What tests and scans , you can recommend me to go for ? So i can speak with my doctor when he is back .
 
 
Answered by Dr. Polash Sannigrahi 36 hours later
Brief Answer: Kindly view the details Detailed Answer: Hello, Thanks for your follow up query. Kindly get the following tests done: 1. Complete blood count 2. Stool examination (microscopy and culture) 3. Ultrasound scan of abdomen and pelvis 4. Colonoscopy Wishing you a Good Health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor